A Theorem on Directed Quasi-Ordered Sets and Some Remarks
Publications du Département de mathématiques (Lyon), no. 2B (1985), pp. 15-20.
@article{PDML_1985___2B_15_0,
     author = {Wang, Shang Zhi and Li, Bo Yu},
     title = {A {Theorem} on {Directed} {Quasi-Ordered} {Sets} and {Some} {Remarks}},
     journal = {Publications du D\'epartement de math\'ematiques (Lyon)},
     pages = {15--20},
     publisher = {Universit\'e Claude Bernard - Lyon 1},
     number = {2B},
     year = {1985},
     zbl = {0591.06005},
     mrnumber = {848820},
     language = {en},
     url = {http://archive.numdam.org/item/PDML_1985___2B_15_0/}
}
TY  - JOUR
AU  - Wang, Shang Zhi
AU  - Li, Bo Yu
TI  - A Theorem on Directed Quasi-Ordered Sets and Some Remarks
JO  - Publications du Département de mathématiques (Lyon)
PY  - 1985
DA  - 1985///
SP  - 15
EP  - 20
IS  - 2B
PB  - Université Claude Bernard - Lyon 1
UR  - http://archive.numdam.org/item/PDML_1985___2B_15_0/
UR  - https://zbmath.org/?q=an%3A0591.06005
UR  - https://www.ams.org/mathscinet-getitem?mr=848820
LA  - en
ID  - PDML_1985___2B_15_0
ER  - 
Wang, Shang Zhi; Li, Bo Yu. A Theorem on Directed Quasi-Ordered Sets and Some Remarks. Publications du Département de mathématiques (Lyon), no. 2B (1985), pp. 15-20. http://archive.numdam.org/item/PDML_1985___2B_15_0/

[1] J.R. Isbell, The category of cofinal types. II, Trans. Amer. Math. soc. Vol. 116, (1965) p. 394-416. | MR 201316 | Zbl 0212.32701

[2] J. Mayer, Kalkschmidt, E. Steiner, Some theorems in set theory and application in the ideal theory of partially ordered sets, Duke Math. J. 31 (1964) ; 287-289. | MR 160729 | Zbl 0151.01302

[3] E.C. Milner, Recent results on the cofinality of ordered sets Orders : Description and Roles (ed. M. Pouzet, D. Richard) Annals of Discrete Math. Vol. 23 (1984), North-Holland, Amsterdam. p. 1-8. | MR 779842 | Zbl 0571.06002

[4] E.C. Milner and M. Pouzet, On the cofinality of a partially ordered set, in I. Rival, ed, Ordered sets (1982) 279-298. Reidel, Dordrecht. | MR 661297 | Zbl 0489.06001

[5] M. Pouzet, Parties cofinales des ordres partiels ne contenant pas d'antichaines infinies, 1980, J. London Math. Soc., to appear.

[6] J. Schmidt, Konfinalität, Z. Math. Logik 1 (1955), 271-303. | MR 76836 | Zbl 0067.02903

[7] Wang Shang-Zhi, Li Bo Yu, On the minimal cofinal subsets of a directed quasi-ordered set, Discrete Mathematics, 48 (1984), 289-306. | MR 737272 | Zbl 0537.06002